MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/20MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/20MM; KNEE TIBIAL INSERT
Model Number 02.12.0211FL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly 17 days after medacta primary and the surgery was completed successfully.The patient originally had competitor components and was revised with medacta components on (b)(6) 2022.
 
Additional Manufacturer Narrative
Batch review performed on 31 march 2022: lot 186423: (b)(4) items manufactured and released on 08-nov-2018.Expiration date: 2023-10-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/20MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14157892
Report Number3005180920-2022-00282
Device Sequence Number5932125
Product Code JWH
UDI-Device Identifier07630030862526
UDI-Public07630030862526
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/21/2023
Device Model Number02.12.0211FL
Device Catalogue Number02.07.0320SCF
Device Lot Number186423
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Initial Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale